# SDR SCNA99111

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Horn
- Part number: 69295671
- Condition: Inop
- Location: Nlg Ww Apu
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE APU NOSE WHEEL WELL FIRE WARNING HORN WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE NOSE WHEEL WELL APU FIRE WARNING HORN.  OPERATIONALLY CHECKS GOOD.
